| Model Number |
CA15L2 |
| Medical Device Problem Codes |
Device Alarm System (1012); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during a liver ablation procedure, a temperature alarm appeared on the main screen.The patient, who had a medical history of liver cysts, was already under sedation with the antenna positioned on the liver.Due to the equipment malfunction, the physician decided to remove the antenna and cancel the procedure.Procedure was re-schedule for (b)(6) 2025.Biomed performed some technical evaluation of the generator and no negative issues found.The surgeon also used a new antenna with the same generator, and it worked well.
Additional Manufacturer Narrative
D10 concomitant product: cagenhp, hp ablation gen cagenhp (sn: (b)(6)).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, fdp additional surgery code was added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.